# SDR P5CA2023072500052

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Rib
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORI STAB TIP FAIRING SUPPORT RIB NO.8 FOUND CRACK ( COUNT FROM FWD )( CRACK SUPPORT RIB REPLACED AS PER SRM 51-10-02, NEW RIB HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW RIB INSTALLED AS PER SRM 51-40-02 ( SRM REV 40, DATE 20 JUN 2023 ) )
